# SDR KCQA20220506

- Difficulty date: April 12, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N120HL
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 120111
- Aircraft time: 31,662 hours, 35,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 12001852069
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Part time: 31,662 hours, 35,781 cycles
- Stage of operation: EX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UPPER LH CORNER OF THE CARGO DOOR WAS DAMAGED FROM A FORKLIFT.  REPAIRED DAMAGE AT REAR FUSELAGE CARGO DOOR FWD UPPER CORNER DOOR SKIN CUTOUT AS PER EMBRAER ETD2022-120-014837 REV B AND CALSPAN CORPORATION ENGINEERING DRAWING # CAL-F-M0329 REV B DATED 2022-04-29.  REINSTALLED CARGO DOOR ON N120HL AS PER THE EMBRAER MAINTENANCE MANUAL 52-30-00-4.  OPERATIONALLY CHECKED SATISFACTORY.
